MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO NASO PHARYNGO LARYNGOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO NASO PHARYNGO LARYNGOSCOPE
Model Number VNL11-J10
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary it was caused due to an excessive force applied on the ift(insetion flexible tube).This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occurred at the time of before use.There was no report of patient harm.The ift(insertion flexisible tube) was found abnormal (8cm away).

Brand Name
PENTAX
Common Device Name
VIDEO NASO PHARYNGO LARYNGOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12243735
Report Number9610877-2021-10473
Device Sequence Number4600339
Product Code EOB
UDI-Device Identifier04961333225316
UDI-Public04961333225316
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K172156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVNL11-J10
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1